HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello, I Have Been Taking An SNRI (loxyt) And Tetracyclic

hello, I have been taking an SNRI (loxyt) and Tetracyclic ( remeron) antidepressants for probably 4 months.. then I got these excessive night sweats on a regular basis including nightmares and intense dreams.my psychiatrist told me to decrease the doses and stop these medications cause i wanted to recover in a different way. but unfortunalty, i still struggle big time from nightsweats, brain zaps, increase anxiety and diffculty falling asleep especially afte stopping Remeron ( i think it helped me sleep faster when i was taking it)
my questions are: should i take propranolol for the elimination of night sweats?
and do I still need to take concor in the morning because I usually do?
last question: any idea when do I get rid of these annoying brain zaps? or how?!
thank you and hope can anyone help me here as I really need it.
Tue, 1 Aug 2023
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hello, I Have Been Taking An SNRI (loxyt) And Tetracyclic